2020. 9 - present Postdoctoral, ShanghaiTech University
2015.09-2020.05, Ph.D. in Mathematics, University of Mississippi
2012.09-2015.06, M.S. in Mathematics, University of Mississippi
2008.09-2012.06, B.S. in Mathematics, Jilin Normal University
My research interests are in analytic number theory and additive combinatorics. In analytic number theory, I study Riemann Zeta-function, L-functions, distribution of primes, exponential sums. In additive combinatorics, I study problems of sumsets using Fourier analysis and probabilistic method.
 Z. Ge, T. H. Lê, On theorems of Wirsing and Sanders, Acta Arithmetica, 189 (2019), no. 4, 381-390.
 Z. Ge, M. B. Milinovich, P. Pollack, A note on the least prime that splits completely in a nonabelian Galois number field, Mathematische Zeitschrift, 292 (2019), no. 1-2, 183-192.
Office: S513, School of Creativity & Arts